On generalized quasi-conformal $N(k,\mu )$-manifolds
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 163-176
Kanak Kanti Baishya and Partha Roy Chowdhury
Darjeeling-734203, Siliguri, Darjeeling-734005
Abstract : The object of the present paper is to introduce a new curvature tensor, named \textit{generalized quasi-conformal curvature tensor} which bridges conformal curvature tensor, concircular curvature tensor, projective curvature tensor and conharmonic curvature tensor. Flatness and symmetric properties of \textit{generalized quasi-conformal curvature tensor} are studied in the frame of $(k,\mu )$-contact metric manifolds.
Keywords : generalized quasi-conformal curvature tensor, $N(k,\mu )$-manifold, $\eta $-Einstein, semi-symmetric, Ricci semi-symmetric
MSC numbers : 53C15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd